# SDR AALA201707319035

- Difficulty date: July 28, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N203UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30548
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  EXTERIOR EMERGENCY EXIT LIGHT BY THE L3 DOOR IS INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY PER AMM 33-51-07.  OPERATIONAL CHECK GOOD.
